# SDR LR7A07094

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 52,697 hours, 24,785 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS4312
- Condition: Cracked
- Location: Fs 880 Rbl 62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, PER JOBCARD HB5302 FOUND AFT FUSELAGE INTERIOR UPPER BHD WEB CRACKED AT FS 880, WL 260, RBL 62.  REPAIR CARRIED OUT IAW SMP583 FIG 53-50-05.  P/N:7075T6 .063".
